Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




175 Publications

2019 | Journal Article | IST-REx-ID: 6671 | OA
J.-D. Boissonnat, A. Lieutier, and M. Wintraecken, “The reach, metric distortion, geodesic convexity and the variation of tangent spaces,” Journal of Applied and Computational Topology, vol. 3, no. 1–2, pp. 29–58, 2019.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6756 | OA
P. Pranav et al., “Unexpected topology of the temperature fluctuations in the cosmic microwave background,” Astronomy and Astrophysics, vol. 627, 2019.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6793 | OA
A. Akopyan and I. Izmestiev, “The Regge symmetry, confocal conics, and the Schläfli formula,” Bulletin of the London Mathematical Society, vol. 51, no. 5, pp. 765–775, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6828 | OA
A. Brown, “Arakawa-Suzuki functors for Whittaker modules,” Journal of Algebra, vol. 538, pp. 261–289, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 6989 | OA
O. Aichholzer et al., “Folding polyominoes with holes into a cube,” in Proceedings of the 31st Canadian Conference on Computational Geometry, Edmonton, Canada, 2019, pp. 164–170.
View | Download Preprint (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 7216
G. F. Osang, J. Cook, A. Fabrikant, and M. Gruteser, “LiveTraVeL: Real-time matching of transit vehicle trajectories to transit routes at scale,” in 2019 IEEE Intelligent Transportation Systems Conference, Auckland, New Zealand, 2019.
View | DOI
 
2019 | Preprint | IST-REx-ID: 7950 | OA
A. Biniaz et al., “Token swapping on trees,” arXiv:1903.06981. ArXiv.
View | Files available | Download Preprint (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 187 | OA
H. Edelsbrunner and G. F. Osang, “The multi-cover persistence of Euclidean balls,” presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary, 2018, vol. 99.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 188 | OA
H. Edelsbrunner, Z. Virk, and H. Wagner, “Smallest enclosing spheres and Chernoff points in Bregman geometry,” presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary, 2018, vol. 99, p. 35:1-35:13.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 193 | OA
J. F. Alwen et al., “On the memory hardness of data independent password hashing functions,” in Proceedings of the 2018 on Asia Conference on Computer and Communication Security, Incheon, Republic of Korea, 2018, pp. 51–65.
View | DOI | Download Submitted Version (ext.)
 
2018 | Thesis | IST-REx-ID: 201 | OA
M. Iglesias Ham, Multiple covers with balls. IST Austria, 2018.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 458 | OA
A. Akopyan and A. Bobenko, “Incircular nets and confocal conics,” Transactions of the American Mathematical Society, vol. 370, no. 4, pp. 2825–2854, 2018.
View | DOI | Download Preprint (ext.)
 
2018 | Journal Article | IST-REx-ID: 530 | OA
H. Edelsbrunner and M. Iglesias Ham, “Multiple covers with balls I: Inclusion–exclusion,” Computational Geometry: Theory and Applications, vol. 68, pp. 119–133, 2018.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 58 | OA
A. Akopyan and E. Segal Halevi, “Counting blanks in polygonal arrangements,” SIAM Journal on Discrete Mathematics, vol. 32, no. 3, pp. 2242–2257, 2018.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 312
H. Edelsbrunner and M. Iglesias Ham, “On the optimality of the FCC lattice for soft sphere packing,” SIAM J Discrete Math, vol. 32, no. 1, pp. 750–782, 2018.
View | DOI
 
2018 | Journal Article | IST-REx-ID: 409 | OA
A. Akopyan, “On the number of non-hexagons in a planar tiling,” Comptes Rendus Mathematique, vol. 356, no. 4, pp. 412–414, 2018.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 692 | OA
A. Akopyan, “3-Webs generated by confocal conics and circles,” Geometriae Dedicata, vol. 194, no. 1, pp. 55–64, 2018.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 87 | OA
H. Edelsbrunner and A. Nikitenko, “Random inscribed polytopes have similar radius functions as Poisson-Delaunay mosaics,” Annals of Applied Probability, vol. 28, no. 5, pp. 3215–3238, 2018.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 106 | OA
A. Akopyan and A. Petrunin, “Long geodesics on convex surfaces,” Mathematical Intelligencer, vol. 40, no. 3, pp. 26–31, 2018.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 1064 | OA
A. Akopyan, A. Balitskiy, and M. Grigorev, “On the circle covering theorem by A.W. Goodman and R.E. Goodman,” Discrete & Computational Geometry, vol. 59, no. 4, pp. 1001–1009, 2018.
View | Files available | DOI
 

Search

Filter Publications